Parallelizable manifolds without complex structure

Shing-Tung Yau

Complex Variables and Complex Analysis mathscidoc:1912.43583

Topology, 15, (1), 51-53, 1976.1
THEOREM 1. Let M be a compact two dimensional complex manifold with zero Euler number. Suppose there is a basis {a,, aZ, a3, a3 of the first real cohomology group H(M, R) such that the cup product a, U u2 U (Ye U LY~ is not zero. Then either M is biholomorphic to the complex torus or M is covered by the euclidean space.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:42:25 uploaded by yaust ] [ 747 downloads ] [ 0 comments ]
  title={Parallelizable manifolds without complex structure},
  author={Shing-Tung Yau},
Shing-Tung Yau. Parallelizable manifolds without complex structure. 1976. Vol. 15. In Topology. pp.51-53.
Please log in for comment!
Contact us: | Copyright Reserved